Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

First month on birth control pills, had breakthrough bleeding followed by continuous heavy bleeding. Help?

It s my first month on birth control pills. Started Alesse on my second day of period as my doctor instructed. After a week later, I started having breakthrough bleeding . just some brownish spotting. then another week later, I got my period which was 2 weeks earlier than my usual cycle. I usually get my period every 30days and it s regular. It has been 6 days of my period and it doesn t seem to stop. It s been very heavy. Very annoying and hard to deal with it.I was wondering if alesse is not working on my body or it just happens to many women for the first month on the pill. Please help me!
Asked On : Sat, 29 Dec 2012
Answers:  0 Views:  10 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor